Discussions that mention morphine

Addiction & Recovery board


I've been taking vicodin for about the last 3 years...i've went through the withdrawals a hundred times. Well, I ended up getting ahold of a bunch of mscontin...basically a morphine pill. And got hooked on that to get away from the vicodin. To make a long story short, the withdrawals from this are about 10 times worse than anything i've experianced before. I'm on day 5 away from the morphine. I've went through the hot/cold flashes and sweats, the diarreah, and my elbows and knees are a wreck from cramping muscles while trying to sleep. I've managed to stay away this long, and the hot/cold flashes and diarreah are gone. I thought the cramps were to but last night they came back with a vengence. I took a muscle relaxant (not valium...started with a 'd') to deal with that as i was at my wits end. That got me through last night. Now for my problem. I havent slept in 3 days. I've tried everything from melatonin to benydryl. From nyquil to tylenol pm. I'm wired...can't sleep. I've burned all my sick time this week coming out of this nightmare and i'll be going back to work tonight...with sleep or without.

Anyone have any suggestions? I didn't get any of this through a doctor...it was all obtained on the street. I don't even want to get into how much money i've wasted the last few years. My family knows nothing of this, and god-willing they never will.

Will that muscle relaxant i took last night set me back? I just couldn't take the jittery legs anymore....I really couldn't. Please help.

One last note. I discovered these boards 3 days ago...when I was at the bottom. Reading your testemonials..and seeing the love and support you all share for each other really helped me get to day 5. Now i need sleep. Thank you all very much. Sorry if i've rambled...I've just been alone with this monkey on my back for so long it all came pouring out here.
Diazapam sounds right. And thank you tori. Maybe i'll see if i can hold some soup down then take a walk. I swear i've lost 15 pounds te last 5 days.


Not to keep updating my own thread....but how stupid is that? Getting hooked on morphine to get off of vicodin. Made sense at first. I would take one 60 tab a day and was cool with it...there at the end i was takine one of those every 3 hours. Anyone with morphine experiance know how long the sleeplessness will last?

And the depression.....I'm just glad my wife and kids aren't home right now to see me in this shape.

anyway..god bless you all..i'll check back later.
all opiates carry w/d syndrome...almost every opiate merabolizes in your body and turns to morphine anyways..ex.hydrocodone-vikes...your sleeplessness may last anywhere from a week or two to a month and a half...it stinks i know..ive been usin for 16 years...non sleep from heroin was a month...methadone was month and half,oxys was a month..i guess it all depends on how long youve been usin and the quantity...i was up to 50 lortab 10's a day...20-25 20mg oxy's,ect...its going to be a test for you to see your buddy tonight...im sure hell offer and youll be tempted,cause of the sleep issue...thats how it was for me...the torture and agony and one quick fix and youll sleep or be comfortable...but try not too...itll set you back and some day you have to deal with the disease...my doc told me i could have a swimmin pool of the stuff and that still wouldnt be enough....ill say a prayer for you....chef
I am wondering how a doctor could dispense that many drugs for that long.. They should take away his license.


Quote from chefob1:
all opiates carry w/d syndrome...almost every opiate merabolizes in your body and turns to morphine anyways..ex.hydrocodone-vikes...your sleeplessness may last anywhere from a week or two to a month and a half...it stinks i know..ive been usin for 16 years...non sleep from heroin was a month...methadone was month and half,oxys was a month..i guess it all depends on how long youve been usin and the quantity...i was up to 50 lortab 10's a day...20-25 20mg oxy's,ect...its going to be a test for you to see your buddy tonight...im sure hell offer and youll be tempted,cause of the sleep issue...thats how it was for me...the torture and agony and one quick fix and youll sleep or be comfortable...but try not too...itll set you back and some day you have to deal with the disease...my doc told me i could have a swimmin pool of the stuff and that still wouldnt be enough....ill say a prayer for you....chef